# SDR QXEA2019020600061

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,496 hours, 18,721 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SPARKS WERE NOTICED IN THE PROP ARC OF THE #1 ENGINE EVERY 30 SECONDS. REMOVED FROM SERVICE. #1 PROP #1 BLADE DEICE HARNESS REPLACED, AND #3 AND #6 BLADES ON #1 PROP HAD DEICE BOOT REPAIRS ACCOMPLISHED. TESTS SHOW NO SPARKS OR ISSUES FROM #1 PROP DURING USAGE OR TESTS. NO FURTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
